U.S. doctors online nowAsk doctors free
MI
A 50-year-old female asked:

i take ativan 2 mg to help me sleep. have been experiencing severe back pain and would like to take 10 mg of norco (hydrocodone and acetaminophen). is it safe to take together?

2 doctor answers5 doctors weighed in
Dr. Vahe Yetimyan
General Practice 51 years experience
Not safe.: Using Lorazepam that is ativan together with Hydrocodone that is norco (hydrocodone and acetaminophen) may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should tell your doctor about all other medications you use and get approval of your doctor.
Dr. William Conte
Specializes in Neurology
Be careful: you can technically take them together. However there will be an additive drowsiness effect and may be sleeping longer than you desire.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 25-year-old member asked:

Third day of having runny stool every couple of hours. Had fever on first day which faded after tylenol (acetaminophen). Tums did not help. Pain in lower abdomen?

1 doctor answer2 doctors weighed in
Dr. Arthur Heller
Gastroenterology 43 years experience
Call your doc: Could be viral, bacterial, other. History of travel, unsavory food intake, bleeding, sick contacts, other meds or medical conditions, antibiotic use in the last 2-3 months. Large volume or small volume diarrhea? Could even be inflammatory stuff like diverticulitis, appendicitis, etc. Risk dehydration, even with oral rehydration fluid like pedialyte (otc) call your doc.
MI
A 43-year-old member asked:

It burns when I pee, all STD test came back clean had a yeast infection but was told too use Monistat 7. Still have the burning pain ! ! ! !?

1 doctor answer3 doctors weighed in
Dr. Denise Elser
Specializes in Gynecology
Many possibilities: If a yeast infection is causing the burning, Monistat cures many but not all yeast infections, another med may be needed. Urine culture can identify bladder infection. Spasm of muscles in the pelvis especially the tiny muscles around the urethra can cause burning. Skin infection other than yeast, including herpes can have subtle signs but cause significant burning.
A 46-year-old member asked:

Injured r groin 8/11, loweri umbar mri, pelvic ct, r hip xray and MRI neg no back/leg pain, history r ing hernia repair, no bulging, continued groin pain?

2 doctor answers4 doctors weighed in
Dr. Hanriet Minasian
Internal Medicine 18 years experience
Psoas muscle sprain?: If all the workup you mentioned was negative, and they were done with the appropriate contrast, you may have a psoas muscle sprain. Consider an osteopathic and/or chiropractic evaluation. Also may be scarring/ recurrence from/of your old hernia repair, which will not show up on imaging.
United Kingdom
A 58-year-old female asked:

I am allergic to aspirin and ibuprofen and I have painful swollen joints in my fingers. What anti inflammatory can intake?

1 doctor answer2 doctors weighed in
Dr. Keegan Duchicela
Family Medicine 14 years experience
Alternatives.: There are some non-steroidal anti-inflammatories other than Ibuprofen that work on slightly different pathways in the body, but if you've had a strong allergic reaction to one, chances are you'll have a reaction to another. There's always prednisone, which is a steroid, and if used appropriately could give you some relief. You should have a talk with your doc about the full risks and benefits.
GA
A 39-year-old female asked:

How can I find out if my back problems are causing my detrusor instability? I have had three lumbar fusions. I started urinating 14 times a day after my last back surgery which was an alif. I am taking oxybutynin for frequency now but how can I be sure it

3 doctor answers9 doctors weighed in
Dr. Will Moorehead
Orthopedic Spine Surgery 52 years experience
Urologist: It sounds like you are having urinary frequency, but not necessarily incontinence. The first thing should be a full evaluation by a urologist and I am sure that he will perform urodynamic tests. Additionally an evaluation by a neurologist may also be necessary accompanied by an EMG & ncs.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.